Title

Editorial: Computational methods for PDEs in finance

RIS ID

59960

Publication Details

Toivanen, J., Oosterlee, C. W. & Zhu, S. (2012). Editorial: Computational methods for PDEs in finance. International Journal of Computer Mathematics, 89 (9), 1093-1093.

Abstract

Financial derivative markets have expanded enormously during the last decades, with new asset classes being considered, as well as new financial contracts being defined. Pricing of derivatives contracts, such as financial options on equity, relies heavily on mathematical models that are becoming increasingly complicated and detailed. Typically, a partial (integro-)differential equation, P(I)DE, can be derived for the valuation of a financial derivative contract. Often these equations need to be solved numerically, which requires continuous development of innovative numerical approaches that are tailored for these complicated financial derivatives. This special issue considers the development of novel aspects of numerical methods for these financial pricing problems in a variety of asset classes.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1080/00207160.2012.692199